# SDR ABXA030323

- Difficulty date: August 4, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,918 hours, 25,769 cycles
- Engine: Pwa JT3D7
- Engine time: 50,925 hours, 19,784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT3D7
- Part serial: 671253
- Condition: Overheated
- Location: Nr 3
- Part time: 50,925 hours, 19,784 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

DURING TAKEOFF, NR 3 ENGINE EGT WENT TO 600 DEGREES.  RETARDED THROTTLE AND EGT DECREASED INTO NORMAL RANGE.  OTHER INSTRUMENTS DECREASED AS WELL.  SECURED ENGINE PER ABNORMAL PROCEDURES.  EGT AT 600 DEGREES FOR APPROXIMATELY 15 SECONDS.  NR 3 ENGINE WAS SHUTDOWN AT 0506Z.  OIL PRESSURE WAS AT 25 PSI FOR ONE HOUR THEN WENT TO 0 PSI FOR REMAINDER OF FLIGHT 1 HOUR 20 MINUTES.  REPLACED NR 3 ENGINE IAW JOBCARDS 8090507 DC8-8-A AND DC8-8B.
